# SDR HALA2012031300110

- Difficulty date: March 13, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 36,216 hours, 6,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Part serial: 52690
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHT AFT R1 DOOR INOPERATIVE.  R & R BATTERY PACK IAW AMM 33-51-07.  OPS CHECKED GOOD.
